Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have PCOS and on medication. Had abortion earlier. Had sinus during pregnancy. What can be the cause?

I am a PCOS patient now on medication Hypponidd ,Chrominac-A , Obimet . I was 95kg and now reduced my weight upto 88kg. Still trying to reduce.Two times i met with aborting just on 9th week as cardiac activity was absent for the foetus. Now I am trying to conceive.Took Clomid tablet this month .During my pregnency it is noted that my sinus gets worst during that time. Could that be a reason for abortion? What should i DO to avoid another abortion.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The sinus infection can get aggravated during pregnancy but that is not responsible for the early miscarriages that you had,. Such a loss of cardiac activity is most commonly seen due to a chromosomal abnormality.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor